# SDR GTIA2022042536396

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 14,528 hours, 6,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SWIVEL JS EMERGENCY FLASHLIGHT CHARGING INDICATOR DOES NOT ILLUMINATE ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R AFT SWIVEL JUMP SEAT FLASHLIGHT IAW AMM 25-65-00 OPS CK GOOD THIS CLEARS DMI PLACARD REMOVED MOC NOTIFIED
